It happened ~ hair is gone 😭: Well, I had my... - My Ovacome

My Ovacome

14,479 members17,011 posts

It happened ~ hair is gone 😭

Sunshine0921
Sunshine0921

Well, I had my first Chemo treatment on June 14th. My hair started falling out 14 days later. I decided to go get a pixie cut so I wasn't pulling out long strands of hair. On day 17, I had my 7 year old granddaughter shave my head. I wanted her to be a part of the process so she wouldn't be scared to see her Gi-Gi with no hair. I have to say losing my hair has been the hardest part to this nasty cancer diagnosis. I'm hoping I can get through the rest of my treatments with the little side effects I've had so far...do the side effect usually worsen with each treatment?

29 Replies

At the risk of sounding insensitive, you look beautiful!

Thank you , Nancy. It's going to take awhile to get use to. I've always had long hair.

Well you look fab! I also know that doesn’t really help because losing your hair is quite traumatic for most of us and one of the reasons I didn’t choose Taxol. I am so bloated from steroids I can’t look in the mirror. It’s not my choice of looks.

Sending you a big hug and copious amounts of virtual wine.

LA xx

Angie-69
Angie-69 in reply to Lily-Anne

Yea I too get bloated from steroids....body didn't gain weight but oh my chin n chops lol x

Thank you :)

I told my Oncologist I didn't want to be put on Steroids that I would deal with the side effects. I don't need to gain anymore weight. I was hoping to lose weight! I was hoping weight loss would be my positive outlook to being diagnosed. I'm sure you are beautiful bloated :)

Hugs ~ I may need some more wine....Finished that bottle

you look fantastic

Sunshine0921
Sunshine0921 in reply to 1032

Thank you :)

Hidden
Hidden

You look beautiful

Sunshine0921
Sunshine0921 in reply to Hidden

Thank you :)

Hi, Yes you do look beautiful and hard to believe you have a 7 granddaughter.

As for the side effects we are all so different when it come to treatment,some ladies find it hard ans others not so I hope it's easy for you Take care Lorraine xx

Clinique is a wonderful product :)

fingers crossed that the rest of my treatments go as well as the first round!

You look stunning xx

Thank you Jules

So sad that you've had to lose your hair but you look absolutely lovely. You've got a beautiful face and lovely eyes. Plus, you've made a very special memory for your little granddaughter to remember for the rest of her life.

I think it's traumatic for us, losing our hair. First time round, eleven and a half years ago, I had my first Chemo session on December 22nd, and I 'd made jokes about getting two wigs, one red and one green. When my hair actually went, I hated it. I'm no better this time round. My lovely, poor Darling husband - I've been like a temperamental teenager last week!! 🙄Not a nice thing at 75.......... Thankfully, I've recovered and adjusted to the little old man look, lol. Keep smiling , love Solange 😊

Angie-69
Angie-69 in reply to Solange

Love your posts....always make me smile how you word everything, same sense a humour x

Sunshine0921
Sunshine0921 in reply to Solange

Thank you ~ My granddaughter has been great during this crazy time. I have tried to explain everything to her the best I can for her age.

I am sure you are as cute as a button and Rocking the old man look!

HUGS

You look beautiful! I have the same haircut as you. I had it shaved, and felt better compared to seeing it all falling out in lumps and all over the pillow is so sad. You will feel better after a few infusions, that's how I felt, but everyone is different. Good luck and take care. Xxx

Sunshine0921
Sunshine0921 in reply to Luchie

Thank you ~

I't was driving me crazy to comb my hair and see all of it coming out like crazy ~ I must say I feel much better taking control of the situation instead of it having control over me.

Take Care ~ hugs

You look so beautiful!!!! I look like Gollum with no hair 😂....hope the chemo went well xxxx

Thank you! I"m sure you look precious :)

Chemo wasn't as bad as I made it out to be. The only side effect I had was bone and joint pain for 3 days after the Nuelasta. It was hard to walk up and down my stairs Fingers crossed that I don't have any other side effects ~ Wishful thinking

Weirdly my chemo side effects were way worse for my 2nd one but my nurse says that’s not usual,so am hoping 3rd chemo is better on Monday.

I’m wearing a lot of hats 😀

I hope all goes well and you breeze thru it ~ I have my next treatment on Thursday.

I feel your pain was deffo hardest part for me too. Hair was my trademark, kids in my class used to choose what colour I would do next etc...nobody recognises me now! Surprisingly have started to get used to it...hope u do too, saving grace for you is youbate absolutely stunning bald!!! And I can't stand bald!!! Seriously u look great....now mines growing in black brown and grey n whit I look like bloody ron Pearlman from son's of anarchy lol xx good luck on the journey hun

Thank you! I have always had long hair down the middle of my back. When I found out I was going to lose my hair I cut it up to my shoulders.' I'm sure mine will come back gray ~ I've already decided that if it does I will have pink or violet hair. Hope all is well ~ hug

Yes the hair part was tough--I found it so hard looking at photos as we still did things, traveled (post chemo) and I was shocked every time. But I have to say you look so beautiful and I think your eyes are the first thing anyone would look at! Love that your grandaughter was involved. So smart.

Chemo did not get worse for me with each session, although I know we are all different and that is more common. Just one experience for you. All the same and all tolerable.

Wishing luck and many hugs to you. oxox Judy

Thank you ~ I tried wearing my wig yesterday to the store and by the time I got back to my car I couldn't remove it fast enough. It was so itchy and scratchy (that could have been because it was 103 with the heat index yesterday. My husband told me I just need to rock my bald head :)

I'm hoping my symptoms don't worsen.

Hugs

Hello I am with you here.. I have had my third Taxol heading for no 4 on Thursday .. Hair hanging on in there for now.., but for now it is short and snowy white having come back like this after Taxol a couple of years ago. I hated losing my hair but if this Taxol works it will be worth it! So far side effects so minimal compared to Carbo cayleax it is a relief!! Xxxxx

Well you look fab !!

Sunshine0921
Sunshine0921 in reply to Zena41

Thank you :) it's starting to grow on me...

You may also like...